EconPapers    
Economics at your fingertips  
 

Global Mild Solutions and Attractors for Stochastic Viscous Cahn-Hilliard Equation

Xuewei Ju, Hongli Wang, Desheng Li and Jinqiao Duan

Abstract and Applied Analysis, 2011, vol. 2011, 1-22

Abstract:

This paper is devoted to the study of mild solutions for the initial and boundary value problem of stochastic viscous Cahn-Hilliard equation driven by white noise. Under reasonable assumptions we first prove the existence and uniqueness result. Then, we show that the existence of a stochastic global attractor which pullback attracts each bounded set in appropriate phase spaces.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/670786.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/670786.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:670786

DOI: 10.1155/2011/670786

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:670786